Shakhlevich, N.V., Shioura, A. and Strusevich, V.A. (2009) Single machine scheduling with controllable processing times by submodular optimization. International Journal of Foundations of Computer Science, 20 (2). 247-269 . ISSN 1793-6373
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | School of Computing Research Report Series Report 2008.03 |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds) |
Depositing User: | Repository Officer |
Date Deposited: | 23 Jan 2009 14:16 |
Last Modified: | 16 Sep 2016 13:43 |
Published Version: | http://dx.doi.org/10.1142/S0129054109006541 |
Status: | Published |
Publisher: | World Scientific |
Identification Number: | 10.1142/S0129054109006541 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:5411 |